# SDR ASAA2018111227113

- Difficulty date: November 12, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA. 344 LBL-12, INTERCOSTAL IS CRACKED AT FASTENER HOLES. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 REV A SHEET 46.
